# SDR R61A201503030163

- Difficulty date: March 3, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT GROUND SPOILER NR 2 TOP PCU BOLT HAS CORROSION.  MX R & R RT GROUND SPOILER NR 2 TOP PCU BOLT IAW AMM 27-62-01. PN NAS6212-31D, BOLT.  AIRCRAFT REMAINS UNTIL HEAVY CHECK COMPLETED.
